Partial sums for certain subclasses of meromorphically univalent functions

  • Nanjundan Magesh Assistant Professor of Mathematics Govt Arts College for Men Krishnagiri-635001 Tamilnadu, India
  • Vasu Prameela Professor and Head Department of Mathematics Adhiyamaan College of Engineering (Autonomous) Hosur-635109, Tamilnadu, India

Abstract

In this paper we introduce and study a subclass of meromorphically univalent functions defined by generalized Liu-Srivastava operator. We obtain coefficient estimates, extreme points, growth and distortion bounds, radii of meromorphic
starlikeness and meromorphic convexity for the defined class by fixing the second coefficient. Further, it is shown that the class is closed under convex linear combination.

Author Biographies

Nanjundan Magesh, Assistant Professor of Mathematics Govt Arts College for Men Krishnagiri-635001 Tamilnadu, India
P.G. and Research Department of Mathematics, Assistant Professor of Mathematics Govt Arts College for Men Krishnagiri-635001 Tamilnadu, India
Vasu Prameela, Professor and Head Department of Mathematics Adhiyamaan College of Engineering (Autonomous) Hosur-635109, Tamilnadu, India
Professor and Head
Department of Mathematics
Adhiyamaan College of Engineering (Autonomous)
Hosur-635109, Tamilnadu, India
Published
2012-12-12
How to Cite
Magesh, N., & Prameela, V. (2012). Partial sums for certain subclasses of meromorphically univalent functions. European Journal of Mathematical Sciences, 1(1), 88-99. Retrieved from https://ejmathsci.org/index.php/ejmathsci/article/view/16
Section
Articles